# SDR SCNA97060

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AISLE EXIT EMERGENCY LIGHT SIGN FLASHING.  REMOVED AND REPLACED BATTERY PACK IN ACCORDANCE WITH MM 33-50-71.  SYSTEM OPS CHECKED GOOD.
